# SDR 2008UALA03063

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 51,391 hours, 35,308 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 219946TYP
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS NR 2 ON TAKEOFF, LIGHT WENT OUT WHEN POWER REDUCED, RTFL.  FUEL FILTER.  REPLACED FUEL FILTER.
